Items for Mathematics in 1998

Up a level
Export as [feed] Atom [feed] RSS
Group by: Authors | Item Type | No Grouping
Number of items: 30.

Baumann, P, Phillips, D and Tang, Q (1998) Stable nucleation for the Ginzburg-Landau system with an applied magnetic field. Archive for Rational Mechanics and Analysis, 142 (1). pp. 1-43. ISSN 00039527

Broom, Mark and Ruxton, GD (1998) Modelling responses in vigilance rates to arrivals to and departures from a group of foragers. Journal of Mathematics Applied in Medicine and Biology, 15 (4). pp. 387-400. ISSN 1477-8599

Broom, Mark and Ruxton, Graeme D (1998) Evolutionarily stable stealing: game theory applied to kleptoparasitism. Behavioral Ecology, 9 (4). pp. 397-403. ISSN 1045-2249

Burman, Erik (1998) Adaptive finite element methods for compressible two-phase flow I. Doktorsavhandlingar vid Chalmers Tekniska Hogskola (1413). pp. 1-45. ISSN 0346718X

Burman, Erik and Sainsaulieu, Lionel (1998) Numerical analysis of two operator splitting methods for an hyperbolic system of conservation laws with stiff relaxation terms. Doktorsavhandlingar vid Chalmers Tekniska Hogskola (1413). pp. 291-314. ISSN 0346718X

Chen, Zhiming, Elliott, C M and Qi, Tang (1998) Justification of a two dimensional evolutionary Ginzburg-Landau superconductivity model. Mathematical Modelling and Numerical Analysis, 32 (1). pp. 25-50. ISSN 0764583X

Chipot, M, Chlebík, M, Fila, M and Shafrir, I (1998) Existence of positive solutions of a semilinear elliptic equation in R^n_+ with a nonlinear boundary condition. Journal of Mathematical Analysis and Applications, 223 (2). pp. 429-471. ISSN 0022-247X

Coad, D S and Woodroofe, M B (1998) Approximate bias calculations for sequentially designed experiments. Sequential Analysis, 17. Jan-31. ISSN 0747-4946

Danani, A, Ferrando, R, Scalas, E and Torri, M (1998) Collective surface diffusion on a triangular lattice in presence of ordered phases. Surface Science, 402-4. pp. 281-285. ISSN 0039-6028

Danani, A, Ferrando, R, Scalas, E and Torri, M (1998) Collective surface diffusion on triangular and square interacting lattice gases. Surface Science, 409 (1). pp. 117-129. ISSN 0039-6028

Davies, E B and Parnovski, L (1998) Trapped modes in acoustic waveguides. Quarterly Journal of Mechanics and Applied Mathematics, 51. pp. 477-492. ISSN 0033-5614

Deckelnick, K and Elliott, C M (1998) Finite element error bounds for curve shrinking with prescribed normal contact to a fixed boundary. IMA Journal of Numerical Analysis, 18. pp. 635-654. ISSN 0272-4979

Elliott, Charles M, Schätzle, Reiner and Stoth, Barbara E E (1998) Viscosity solutions of a degenerate parabolic-elliptic system arising in the mean-field theory of superconductivity. Archive for Rational Mechanics and Analysis, 145 (2). pp. 99-127. ISSN 0003-9527

Fenn, Roger, Keyman, Ebru and Rourke, Colin (1998) The singular braid monoid embeds in a group. Journal of Knot Theory and Its Ramifications, 7 (7). pp. 881-892. ISSN 0218-2165

Hirschfeld, J (1998) Projective geometries over finite fields. Oxford Mathematical Monographs . Oxford University Press, New York, 555pp. ISBN 9780198502951

Hirschfeld, J W P and Korchmáros, G (1998) On the number of rational points on an algebraic curve over a finite field. Bulletin of the Belgian Mathematical Society, 5. pp. 313-340. ISSN 1370-1444

Lakkis, Omar (1998) A short proof of regularity for solutions to semilinear elliptic problems with exponential critical growth. Rendiconti dell'Istituto di Matematica dell'Università di Trieste, 30 (1-2). pp. 181-183. ISSN 0049-4704

Norris, R M, Wong, P S, Dixon, G, Morris, N, Penny, WJ, El Gaylani, N, Thomas, A, Davis, L, Boyle, R M, Griyth, K, Wiseman, S, Cooper, S and Robinson, D R (1998) Effect of time from onset to coming under care on fatality of patients with acute myocardial infarction: effect of resuscitation and thrombolytic treatment. Heart, 80 (2). pp. 114-120. ISSN 1355-6037

Perkins, Edwin A and Taylor, S James (1998) The multifractal structure of super-Brownian motion. Annales de l'Institut Henri Poincaré (B) Probability and Statistics, 34 (1). pp. 97-138. ISSN 0246-0203

Peterson, I R, Brezesinski, G, Struth, B and Scalas, E (1998) Grazing-incidence X-ray diffraction study of octadecanoic acid monolayers. Journal of Physical Chemistry B, 102 (47). pp. 9437-9442. ISSN 1520-6106

Reverberi, A P and Scalas, E (1998) Dynamic scaling of a reaction-limited decay process. Physica A: Statistical Mechanics and its Applications, 254 (3-4). pp. 348-357. ISSN 0378-4371

Ridi, A, Scalas, E, Robello, M and Gliozzi, A (1998) Linear response of a fluctuating lipid bilayer. Thin Solid Films, 327-9. pp. 796-799. ISSN 0040-6090

Scalas, E, Brezesinski, G, Kaganer, V M and Möhwald, H (1998) Effect of chiral interactions on the structure of Langmuir monolayers. Physical Review E, 58 (2). pp. 2172-2178. ISSN 1539-3755

Scalas, E, Ridi, A, Robello, M and Gliozzi, A (1998) Flicker noise in bilayer lipid membranes. Europhysics Letters, 43 (1). pp. 101-105. ISSN 0295-5075

Scalas, Enrico (1998) Scaling in the market of futures. Physica A: Statistical Mechanics and its Applications, 253 (1-4). pp. 394-402. ISSN 0378-4371

Schilling, Rene (1998) Growth and Hölder conditions for the sample paths of Feller processes. Probability Theory and Related Fields, 112 (4). pp. 565-611. ISSN 0178-8051

Shieh, Narn-Rueih and Taylor, S James (1998) Logarithmic multifractal structure of stable occupation measure. Stochastic Processes and their Applications, 75. pp. 249-261. ISSN 0304-4149

Wendland, Holger (1998) Error estimates for interpolation by compactly supported radial basis functions of minimal degree. Journal of Approximation Theory, 93 (2). pp. 258-272. ISSN 0021-9045

Zhang, Kewei (1998) On the structure of quasiconvex hulls. Annales de l'Institut Henri Poincare (C) Non Linear Analysis, 15 (6). pp. 663-686. ISSN 0294-1449

Zhang, Kewei (1998) On various semiconvex hulls in the calculus of variations. Calculus of Variations and Partial Differential Equations, 6 (2). pp. 143-160. ISSN 0944-2669

This list was generated on Wed May 18 00:11:23 2022 BST.